# SDR DALA2024020201494

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 140,020 hours, 20,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 DURING OFF WING OVER SLIDE LATCH INSP FOUND#3 LATCH BROKEN. CORRECTIVE ACTION: R/R #3 LATCH PER WC 2561-01294-0201.
